I recently finished (4 May) doctor prescribed antibiotics for a UTI and yeast infection. My husband and I had sex while I was on the antibiotics unprotected (1 May) (heat of the moment thing, unexcusable I know since there is a possibility the antibiotics make my bc pill less effective!). After we realized our OOPS!, it was only the 1st night of the antibiotics so we thought we might be okay. However, Today (6 May) after having sex we noticed some light bleeding. And I noticed it for sure when I wiped after urinating. I have no pain when I urinate nor had any pain during sex. I put a tampon in just to make sure it was indeed my blood. Few hours later indeed there was some light bleeding. But it is not a flow like a period. I am about 10 days from the start of my actual period.
Is this maybe still from the infection I had? I thought waiting 2 days after finishing the antibiotics would be sufficient. Is it possible that its implantation bleeding as a result of our "OOPS!" ? I'm quite nervous.
you did not say your age. I had a similar situation. I went to my female doctor and he said that I was dry. I told him it had never happened before. he said I was to use a moisturizer before sex. I had a mascetomy before that and chemo. I figured maybe that caused. but the moisturizer worked. talk to your doctor. might not be anything serious. mandy876
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.